# SDR ASAA2013061695427

- Difficulty date: June 16, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 655481510
- Condition: Chafed
- Location: Bs 1016-1032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL ACCESS PANEL 9504 CHAFED IN 2 AREAS.  ACFT GROUNDED.  FABRICATED NEW PANEL IAW SRM 51-30-01.  TREATED AND PRIMED IAW SRM 51-70-10, AND BONDED PANEL IAW SRM 51-70-10-2R-0.
